# SDR ASOA20130412035

- Difficulty date: April 12, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N12567
- Make and model: Emb EMB-145LR
- Aircraft serial: 145623
- Aircraft time: 26,168 hours, 20,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE EMERGENCY LIGHT PROXIMITY STRIP BETWEEN ROW 4 AND 7 WAS FOUND INOPERATIVE.  MX RESET SYS AND PERFORMED OPS CHECK SUCCESSFULLY.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
